# SDR DALA1244089260

- Difficulty date: August 4, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 38,264 hours, 19,256 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 9936314503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INTERIOR XRS 146 INTERIOR SPLICE DOUBLER HAS APPROX 2.5 INCH CRACK.  REPAIRED PER SRM 51-30-02 FIG 1 51-30-05 FIG 12 51-10-05 FIG 1.
